Orlicz spaces of finitely additive set functions
J. Uhl (1967)
Studia Mathematica
Similarity:
J. Uhl (1967)
Studia Mathematica
Similarity:
Z. Semadeni (1963)
Studia Mathematica
Similarity:
Przeworska-Rolewicz, Danuta, Rolewicz, Stefan
Similarity:
CONTENTSPreface...................... 5Acknowledgment...................... 7PART A. LINEAR OPERATORS IN LINEAR SPACESCHAPTER I. Operators with a finite and semifinite dimensional characteristic........ 25CHAPTER II. Algebraic and almost algebraic operators........ 65CHAPTER III. Φ_Ξ-operators........ 90CHAPTER IV. Determinant theory of Φ_Ξ-operators........ 102PART B. LINEAR OPERATORS IN LINEAR TOPOLOGICAL SPACESCHAPTER I. Linear topological and linear metric space........ 115CHAPTER...
Kari Ylinen (1993)
Studia Mathematica
Similarity:
Separately σ-additive and separately finitely additive complex functions on the Cartesian product of two algebras of sets are represented in terms of spectral measures and their finitely additive counterparts. Applications of the techniques include a bounded joint convergence theorem for bimeasure integration, characterizations of positive-definite bimeasures, and a theorem on decomposing a bimeasure into a linear combination of positive-definite ones.
James E. Huneycutt Jr. (1971)
Annales de l'institut Fourier
Similarity:
In 1955, A. Revuz - Annales de l’Institut Fourier, vol. 6 (1955-56) - considered a type of Stieltjes measure defined on analogues of half-open, half-closed intervals in a partially ordered topological space. He states that these functions are finitely additive but his proof has an error. We shall furnish a new proof and extend some of this results to “measures” taking values in a topological abelian group.
Maharam, Dorothy (1987)
Portugaliae mathematica
Similarity:
Tim Traynor (1972)
Annales de l'institut Fourier
Similarity:
Let be an additive function on a ring of sets, with values in a commutative Hausdorff topological group, and let be an ideal of . Conditions are given under which can be represented as the sum of two additive functions, one essentially supported on , the other vanishing on . The result is used to obtain two Lebesgue-type decomposition theorems. Other applications and the corresponding theory for outer measures are also indicated.
J. Pym, H. Vasudeva (1975)
Studia Mathematica
Similarity:
L. Drewnowski (1973)
Studia Mathematica
Similarity: